MAUDE Adverse Event Report: ARTHREX, INC. TROCHANTERIC NAIL, RT,10MM X 33CM X 125°; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. TROCHANTERIC NAIL, RT,10MM X 33CM X 125°; INTRAMED FIXATN ROD AND ACCESS
Model Number TROCHANTERIC NAIL, RT,10MM X 33CM X 125°
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 15-mar-2026, it was reported by a sales representative via phone that an ar-9094-10-3325r hole for the lag screw was too proximal so screw would not align.Noticed during a case, device swapped, and case completed with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
TROCHANTERIC NAIL, RT,10MM X 33CM X 125°
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24815044
Report Number1220246-2026-02037
Device Sequence Number9594769
Product Code HSB
UDI-Device Identifier00888867411203
UDI-Public(01)00888867411203(11)230614(17)280531(10)15104627
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K230257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTROCHANTERIC NAIL, RT,10MM X 33CM X 125°
Device Catalogue NumberAR-9094-10-3325R
Device Lot Number15104627
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer07/13/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown